# SDR UALA2013032601911

- Difficulty date: March 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,839 hours, 23,058 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT LENS CRACK AFT OF LEFT WING.  REPLACED LENS.  OPS CHECKED OKAY.
